Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes chest pain, bodyache and joint pain after recovering from typhoid?

Hello.. I had typhoid a week back. I ve taken leflox with panadol and still taking it. my typhoid is gone but I still got temperature, at night it s 100 and whole day its 99. plus got severe chest pain, bodyache and pain in joints. Please tell me what to do? thankU
Thu, 18 Jun 2020
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

Typhoid lead to weakness in body. All this can be due to depletion of body nutrients during your fight to typhoid. Although fever should not be there so take care of that if it continue to be there for long time then consult to your doctor. Take a healthy, nutritious diet full of green leafy vegetables and minerals. You may concurrently take a multivitamin supplement.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mukesh Tiwari, Orthopedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Typhoid fever


What causes chest pain, bodyache and joint pain after recovering from typhoid?

Hello, Typhoid lead to weakness in body. All this can be due to depletion of body nutrients during your fight to typhoid. Although fever should not be there so take care of that if it continue to be there for long time then consult to your doctor. Take a healthy, nutritious diet full of green leafy vegetables and minerals. You may concurrently take a multivitamin supplement. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mukesh Tiwari, Orthopedic Surgeon